About five months ago, I suspended the intake of plaquenil due to a probable deposit of chloroquine in my retina. Since I suspended the medication, I have noticed that I get vertigo more often, the most devastating symptom of this illness.
Is there anyone who has or has had this problem? I am available for information and comparison of symptoms.
Email: [email protected]
Story edited 07-14-09 JTD
Story posted 07-22-09 SLE
Story Artist: Shelley Ensz
Story Translator: Alba León
Story Editor: Judith Thompson Devlin
Cos'è la Sclerodermia
Medical: Diseases and Symptoms
Alba León is the ISN Translator for this page. She is studying international relations in Mexico City.
SCLERO.ORG is the world leader for trustworthy research, support, education and awareness for scleroderma and related illnesses, such as pulmonary hypertension. We are a service of the nonprofit International Scleroderma Network (ISN), which is a 501(c)(3) U.S.-based public charitable foundation, established in 2002. Meet Our Team, or Volunteer. Donations may also be mailed to:
International Scleroderma Network (ISN)
7455 France Ave So #266
Edina, MN 55435-4702 USA
Email [email protected] to request our Welcome email, or to report bad links or to update this page content.